MathSciNet Relay Station
MathSciNet bibliographic data
MR1202526 (94a:60138) 60K35 (60J80 82B43)
Penrose, Mathew D. On the spread-out limit for bond and continuum percolation. Ann. Appl. Probab. 3 (1993), no. 1, 253–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement